Jump to content

Delayed onset of HPPD or instantaneous?


Recommended Posts

I'm just curious. When did you first notice signs of your hppd issues? Straight after your trip or did it start a period of time after your drug use? Mine started about 4-6 weeks after a bad trip. I'm just worried I have neurological damage because it says online that neurological damage can be delayed, after exposure to a neurotoxin.

Link to comment
Share on other sites

As far as I understand most people get HPPD within a few days to a week after taking the drugs. It took me about three days before it kicked in. And I definitely knew it. I just woke up one morning and everything in my room was moving like I was still tripping. Your case seems a bit different. I don't know about neurological damage. Perhaps you should consult a neurologist. 

Link to comment
Share on other sites

No I didn't. I just had a moderate dose of research chemical powder BK-2CB. I think the bad trip has put me off for life. I checked the allergy nasal spray yesterday to check the ingredients and it does contain Diphenhydramine which may have triggered my problems. I would happily have put up with a blocked ear if I knew it would cause these problems.

Link to comment
Share on other sites

It seems to me like there are 2 types of HPPD, the instantaneous HPPD where you never really come down from your trip and the delayed HPPD that seems pretty prevelant on this forum. I have the former from supposed LSD but I can get more from the same guy I think I'll have it sent to a lab to see what it really was. Definitlely not gonna take it lol.

Link to comment
Share on other sites

No I didn't. I just had a moderate dose of research chemical powder BK-2CB. I think the bad trip has put me off for life. I checked the allergy nasal spray yesterday to check the ingredients and it does contain Diphenhydramine which may have triggered my problems. I would happily have put up with a blocked ear if I knew it would cause these problems.

 

Seems like antihistamines are on the list of things to avoid when you have HPPD. Thank God I don't have bad allergies knock on wood.

Link to comment
Share on other sites

Seems like antihistamines are on the list of things to avoid when you have HPPD. Thank God I don't have bad allergies knock on wood.

 

it might be..since thegman has also caused his hppd by diphenhydramine..

 

but we shouldnt forget that Gaz said he didnt do any other drug instead of diphenhydramine after his trip..so it could also be possible that whatever stimulant or mind altering substance you use after a bad trip is a potential hppd trigger

Link to comment
Share on other sites

It seems to me like there are 2 types of HPPD, the instantaneous HPPD where you never really come down from your trip and the delayed HPPD that seems pretty prevelant on this forum. I have the former from supposed LSD but I can get more from the same guy I think I'll have it sent to a lab to see what it really was. Definitlely not gonna take it lol.

 

i had mine directly after my overdosed (8g mushrooms) extreme badtrip and it went away after almost 5 month...so this theory is not true when it comes to me

 

and if you want to test for substances i think you can buy testers online...

Link to comment
Share on other sites

Fascinating about the allergy medications.. I thought I was all alone on that.  I started having problems with hives.  When I took antihistamines to treat them, it only made my hives worse and cover my body.  That's when I discovered drinking alcohol remedied the hives for me.  But, since then I haven't been able to tolerate anything related to allergy medications.. In fact, it was a combination of nasal steroids (Flonase) and Singulair (montelukast) that took my HPPD to heights unseen.

Link to comment
Share on other sites

I wonder what it is that makes allergy medicines have this affect on HPPD. I am slightly worried as I have a very bad allergy to Brazil nuts that requires a strong antihistamine medication to cure if I accidently ingest some. Not to mention bad hay fever. I think I would rather suffer the symptoms of an allergic reaction than a HPPD reaction to be honest.

Link to comment
Share on other sites

I got my HPPD from rampant diphenhydramine abuse as a form of self-medication for my insomnia and also just for a quick, cheap, and easy (depending on who you talk to) high to escape my troubles. My use went on for about 2 years or so, and I wasn't taking the normal dosage either, I was taking 300mg or more each night.

 

Anyways, antihistamines can cause HPPD because they affect acetylcholine transmission in the brain and acetycholine is extremely important in normal brain function (it acts as a sort of control neurotransmitter, it tells neurons/parts of the brain to turn on or off basically, but don't quote me on that). If you start messing with acetycholine, you'll start getting a bunch of problems, HPPD being one of them. The exact mechanism still isn't known, but it is believed to be related to serotonin, dopamine, and acetycholine.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.